Please use this identifier to cite or link to this item:
Title: Symmetric spaces and point - countable covers
Authors: Dinh, Le, Khanh Hung Huy Ha
Keywords: Symmetric spaces;point - countable covers
Issue Date: 2006
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 22;No. 3 (2006)
Abstract: In this paper, we prove some properties of symmetric spaces and point-countable covers in symmetric spaces.
Description: p. 23-30
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 131.pdf
  • Description : 
  • Size : 2.62 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.